Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 10, Issue 3, 855-1288
Articles: 1 - 12
Generalized coincidence theory for set-valued maps
Author(s): D. O'Regan
Pages: 855--864
Approximate solution for system of fractional non-linear dynamical marriage model using Bernstein polynomials
Author(s): M. M. Khader, R. T. Alqahtani
Pages: 865--873
Hybrid steepest-descent methods for systems of variational inequalities with constraints of variational inclusions and convex minimization problems
Author(s): Z.-R. Kong, L.-C. Ceng, Y.-C. Liou, C.-F. Wen
Pages: 874--901
Semi-implicit iterative schemes with perturbed operators for infinite accretive mappings and infinite nonexpansive mappings and their applications to parabolic systems
Author(s): L. Wei, R. P. Agarwal, Y. Q. Zheng
Pages: 902--921
Positive and negative solutions of impulsive functional differential equations
Author(s): Y. H. Ding, M. Chen
Pages: 922--928
Sharp Stolarsky mean bounds for the complete elliptic integral of the second kind
Author(s): Z.-H. Yang, Y.-M. Chu, X.-H. Zhang
Pages: 929--936
Extensions of Holder-type inequalities on time scales and their applications
Author(s): J.-F. Tian, M.-H. Ha
Pages: 937--953
On second-order differential subordinations for a class of analytic functions defined by convolution
Author(s): A. Akgul
Pages: 954--963
Fixed point theorems for (L)-type mappings in complete CAT(0) spaces
Author(s): J. Zhou, Y. A. Cui
Pages: 964--974
Some results on a finite family of Bregman quasi-strict pseudo-contractions
Author(s): Z.-M. Wang, A. Wei
Pages: 975--989
New results for fractional differential equations with impulses via variational methods
Author(s): P. Li, H. Wang, Z. Li
Pages: 990--1003
Estimates of initial coefficients for certain subclasses of bi-univalent functions involving quasi-subordination
Author(s): O. Algahtani
Pages: 1004--1011

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more